# SDR HALA2018042400184

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 57,504 hours, 10,549 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A RT OIL FILTER EICAS MESSAGE INTERMITTENTLY DISPLAYED WITH ASSOCIATED R OIL FILTER STATUS MESSAGE CONTINUOUS.  PERFORMED A RT ENGINE MAIN OIL FILTER INSPECTION IAW AMM 79-21-05-216-001-N00. NO DEBRIS DETECTED. INSTALLED A NEW FILTER ELEMENT IAW AMM 79-21-05. AS A PRECAUTION,  REPLACED THE RT ENGINE OIL DIFFERENTIAL SWITCH IAW AMM 79-35-01. ENGINE RUNS OK. LEAK CHECKED OK.
